Withdrawal Symptoms or a Relapse of Depression?

This post is from my archives. TRIGGER: Please communicate with your doctor if you are considering tapering off of an antidepressant. My depression did not involve psychosis or dangerous manias. Four years ago a good friend of mine put her 10-year-old son on Prozac. He had always suffered from anxiety and anger outbursts, but at…

http://thereseborchard.com/2015/10/15/withdrawal-symptoms-or-a-relapse-of-depression/

One thought on “Withdrawal Symptoms or a Relapse of Depression?

  1. could always tell if withdraw- by “electric shocks” in my face and head- only time I have ever experienced these-

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s